# SDR IPXA3M76932

- Difficulty date: January 7, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 52,250 hours, 13,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB71131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, AREA OF CORROSION ON LT WING UPPER SKIN AT XORS315.9, STRINGER 15 AREA EXCEEDED ALLOWABLE SRM LIMITS AFTER CORROSION REMOVAL.  REPAIRED LT WING UPPER SKIN CORROSION STA XORS 315.9 ABOVE S15 IAW STASA EA 011-5730-01-A4431, REV IR AND EO MD11-5730-49676-A.
